MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 25X5/8 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 25X5/8 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305122
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305122.Batch#: 4313204.Verbatim: rcc received a complaint via email.We received product that has 2 different size needles in the box.We need the 5/8 and got 5/8 with 1 inch needles mixed in to it.1.Can you please provide an exact date of event in format dd-mmm-yyyy? 18/02/2025.2.Did you found labeling issue or else it is mixed products in same package? product is labeled wrong.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Correction for a code: updated to a0205-packaging problem.(b)(4).Follow up for device evaluation.It was reported the customer that received product that has two different size needles in the box.To aid in the investigation, two hundred samples in sealed packaging blisters were received for evaluation by our quality team.A visual inspection was performed.One hundred units are 25g x 1" and the other one hundred units are 25g x 5/8".No other defects or imperfections were observed.This condition occurs if the incorrect needle assemblies were placed in the packaging feeder.A device history record review was completed for provided material number 305122, lot 4313204.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The samples will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received.

Brand Name
NEEDLE 25X5/8 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21492647
Report Number1911916-2025-00165
Device Sequence Number8423549
Product Code FMI
UDI-Device Identifier30382903051220
UDI-Public(01)30382903051220(11)241108(17)291231(10)4313204
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305122
Device Lot Number4313204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown